# SDR DL72S950313

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 65602413
- Condition: Broken
- Location: Ac Compartment
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AIRCRAFT WOULD NOT HOLD PRESSURE, SELECTED ALTERNATE BLEED WITH NO HELP.  DIVERTED TO MCO.  FOUND LEFT PACK WATER SEPARATOR ASSEMBLY LEAKING  AIR. ALSO, FOUND DUCT FROM MIX VALVE TO SEPARATOR ASSEMBLY BROKEN IN SEVERAL PLACES.  REPLACED DUCT OPERATION NORMAL.
